MAUDE Adverse Event Report: ARTHREX, INC. MODULAR FLEXIBLE REAMER HEAD, Ø15.5MM

ARTHREX, INC. MODULAR FLEXIBLE REAMER HEAD, Ø15.5MM
Model Number MODULAR FLEXIBLE REAMER HEAD, Ø15.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 17-jan-2026, a facility representative reported via (b)(4) that a 0234-155 15.5 mm modular flexible reamer head broke during the intramedullary reaming of a femoral shaft.The hip nail procedure was completed successfully; however, the broken piece was not retrieved from the patient.It was reported that there was no other patient harm.Additional information was received on 04-feb-2026.The rep advised that there were two small fragments created in addition to the larger remaining portion of the reamer that was retrieved, and those two fragments remained in the patient.The rep stated that no attempt was made to retrieve the fragments, as they were midshaft and deemed impossible to retrieve.There was no delay encountered.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.- one unpackaged 0234-155 serial/batch number 211146 was received for investigation.- functional testing was not performed due to the damage to the device.- visual inspection noted that the device is significantly damaged where the femoral shaft attaches.- the most likely cause is attributed to misuse/use error due to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
MODULAR FLEXIBLE REAMER HEAD, Ø15.5MM
Common Device Name
REAMER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24308866
Report Number1220246-2026-00512
Device Sequence Number13176790
Product Code HSB
UDI-Device Identifier00848665000986
UDI-Public(01)00848665000986(11)210810(10)211146
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODULAR FLEXIBLE REAMER HEAD, Ø15.5MM
Device Catalogue Number0234-155
Device Lot Number211146
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date01/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown